jump to navigation

I am here… February 19, 2008

Posted by only4now in alive, Depression, doubts, Optimism.
trackback

Sort of… at least I think I am here. I am a bit fuzzy. Week two back on my meds. That is a good thing. I was spiralling out of control and refusing to help myself.

The harder I tried to laugh on the outside and joke with people, the more I cried on the inside.

Anyway, I am levelling off, I think. Personally, I feel 150mg of Effexor is too strong for me.

 But, I am giving it another shot.

Comments»

1. patientanonymous - February 19, 2008

A hug back to you love…and will say so again on my blog. I’ll answer you too (of course!) on my blog as well.

The “sane face” can be so hard when you are feeling so low. In fact, it can be quite exhausting.

I didn’t know you were off your meds. Totally? If so, I am really glad you are back on them. That’s good. If you are “back on” and you think 150mg of Effexor is too high, it might just be because you went off. Maybe you should just give it some time and see if things straighten out with it.

If it doesn’t, you could drop back down a bit. I don’t know your history with the med and if it’s helped before. Or what else you are on or what other ADs you’ve tried. You know that if you ever want to talk meds (or anything else!) I’m here.

Hugs again,
PA

2. only4now - February 19, 2008

I went completely off every thing almost nine months ago. I felt like an emotionless glob when I was on Zoloft. And I didn’t really give Effexor a chance the first go around.

I had a close friend die when I was on my meds and it really bothered me that I was unable to feel anything. I kept telling myself that I should be sad… But, there was nothing there. That scared me.

So I decided it would be better to feel it all, than to feel nothing.

It seemed to go ok for a while, and then I began to roller-coaster. Up & Down… with the down swings getting deeper and deeper. It was getting tougher to climb back out with each episode.

This time I will give the meds a fair chance and see how it goes.

3. patientanonymous - March 13, 2008

Hi…oh dear…I never came back and it’s almost a month later! I am so sorry!

Yes, the ADs can have quite a dulling or “zombifying” effect on some people. It can be a toss up–better to feel nothing as you said or better to risk (or really feel/be) out of your mind?

Also, it may just mean spending more damn time on the med-go-round trying to find something else that a) won’t give you such a hard time in the side effect department and b) will actually be beneficial regarding treatment.

It can take some time and be a REAL pain in the arse but in the long run, if you can manage it, it’s worth it. Wow…the number of meds I’ve been on; even if I’ve only taken them for short periods.

No regrets, though. Someone asked me some time ago what I’d be like off my meds. I really don’t know as I’ve been on them for so long (the proper ones at least fairly long?) What I DO know is I’d be a holy terror. Perhaps even dead.

Keep trying. And if you do need to go off Effexor medically, let me know as I have a good tip. Effexor and Paxil are known for having bad discontinuation problems for some people–not all, however. I’ve gone off it three bloody times! Effexor was the absolute bane of my entire psych med life! Oh, what it put me through as I can’t take ADs! I could tell you some ridiculous things!

Anyway, if you do need to taper off, let me know. I have that “trick” if you start to feel icky when you begin to get down to the lower dosages.

4. Flourisher - June 19, 2008

Somehow i missed the point. Probably lost in translation 🙂 Anyway … nice blog to visit.

cheers, Flourisher!


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: